Ask an expert
Question

17 Jul 2008

What pill to use?
I' m on Femodene after I stopped breastfeeding for 3 months now.I' ve had headaches every month during my menstruation(only during menstruation) since i' ve been on Femodene.The last 2 months I' m very agressive and very short tempered to the extent that I yell at my 17month old baby(only while I menstruate and the week there after). Sometimes it gets so bad that I cut myself emosionally of from her and ignore her totally.I am a stay at home mom and I feel sooo guilty that I treat her so bad.This is a new thing and I think it must have something to do with Femodene.What do you think? If you agree what pill would you recommend?
Answer 318 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It does sound like a side effect of the Pill. This varies from person to person, so there isn't an easy answer. It will be trial and error. Perhaps try Yasmin.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9436 votes
No
68% - 20008 votes
Vote